# SDR V0XD20210314001

- Difficulty date: February 25, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 333-364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN F.S. 333.00 AND F.S. 364.00. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 26R BEWTEEN F.S. 333.00 AND F.S. 364.00
